# SDR CA060615003

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,753 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, THE AIRCRAFT EXPERIENCED A LEFT ENGINE SURGE WITH HIGH ITT AND LOW OIL PRESSURE INDICATIONS. THE CREW SHUT DOWN THE ENGINE IN FLIGHT AND RETURNED FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL REPORTED DEBRIS IN THE EXHAUST AND OIL LEAKING FROM THE ENGINE.  THERE IS ALSO AN UNUSUAL NOISE WHEN THE PROPELLER IS ROTATED BY HAND.  THE ENGINE WILL BE REMOVED TO AN APPROVED OVERHAUL FACILITY FOR INVESTIGATION.
